Alert archive / Kansas / River Flood Warnings in 2013

River Flood Warning 69, NWS Wichita, KS

August 15, 2013Saline County, Kansas

NWS Wichita, KS issued this river flood warning at Aug 15, 2013, 10:30 PM CDT for Saline County, Kansas. It took effect at Aug 16, 2013, 4:41 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Aug 15, 2013, 10:30 PM CDT (03:30 UTC)
In effect from
Aug 16, 2013, 4:41 AM CDT
Expired
Aug 16, 2013, 1:41 PM CDT
In force
9 hr
Issued by
NWS Wichita, KS
Flood severity
Minor

County Saline County, KS

The radar

The Topeka radar (KTWX), 125 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Gypsum Creek below Gypsum (GYSK1).

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06870300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WGUS43 KICT 160330
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1030 PM CDT THU AUG 15 2013

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Gypsum Creek Near Gypsum affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC169-161730-
/O.NEW.KICT.FL.W.0069.130816T0941Z-130817T1430Z/
/GYSK1.1.ER.130816T0941Z.130816T1800Z.130817T0230Z.NO/
1030 PM CDT THU AUG 15 2013

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Gypsum Creek Near Gypsum.
* from late tonight to Saturday morning.
* Flood stage is 15.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.5 
  feet early Friday afternoon.
* Impact...At 17.5 feet...Flood waters flow over the intersection of 
  Highway 4 and Gypsum Valley Road just south of the city of Gypsum. 
  Creek flood waters spread out for about a width of 200 ft and depth
  of 2 ft. Then 5 miles southeast of Gypsum the creek floods over 
  Hobbs Creek Road and Donmyer Road. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Fri   Sat   Sun   
  Gypsum             15.0        msg         16.3   9.6   7.7

$$
2 follow-up statements
975 
WGUS83 KICT 161402
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
902 AM CDT FRI AUG 16 2013

...The flood warning continues for the following river in Kansas...
 
  Gypsum Creek Near Gypsum affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC169-170402-
/O.EXT.KICT.FL.W.0069.000000T0000Z-130817T0452Z/
/GYSK1.1.ER.000000T0000Z.130816T1500Z.130816T1652Z.NO/
902 AM CDT FRI AUG 16 2013

The Flood Warning continues for
  The Gypsum Creek Near Gypsum.
* At 8:31 AM Friday the stage was 16.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.5 feet by late
  this morning and will fall below flood stage late this 
  morning.
* Impact...At 16.5 feet...Overflow on the east bank occurs which 
  includes flow over Lapsley Road and culvert near the bridge gage 
  site. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Gypsum          15.0  16.1  Fri 9 AM    10.1    7.9    6.8

$$
678 
WGUS83 KICT 161841
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
141 PM CDT FRI AUG 16 2013

...The Flood Warning is cancelled for the following river in 
Kansas...
 
  Gypsum Creek Near Gypsum affecting Saline County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC169-161911-
/O.CAN.KICT.FL.W.0069.000000T0000Z-130817T0452Z/
/GYSK1.1.ER.000000T0000Z.130816T1331Z.130816T1602Z.NO/
141 PM CDT FRI AUG 16 2013

The Flood Warning is cancelled for
  The Gypsum Creek Near Gypsum.
* At 1:00 PM Friday the stage was 14.1 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at 11:02 AM Friday.
* Forecast...The river will continue to fall to 10.4 feet by Saturday
  morning.
* Impact...At 16.5 feet...Overflow on the east bank occurs which 
  includes flow over Lapsley Road and culvert near the bridge gage 
  site. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Gypsum          15.0  14.1  Fri 1 PM    10.4    8.1    6.9

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Aug 15, 6:16 PM CDT, 4 hours 14 minutes earlier.

Area forecast discussion, Aug 15, 6:16 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
616 PM CDT THU AUG 15 2013

.UPDATE...
ISSUED AT 539 PM CDT THU AUG 15 2013

THE SEVERE THUNDERSTORM WATCH WAS EXPANDED TO INCLUDE OVER EAST
CENTRAL KANSAS IS EXPECTED TO DIVE SOUTHWARD WITH DAMAGING WINDS
AND LARGE HAIL POSSIBLE THROUGH THE EVENING HOURS.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 307 PM CDT THU AUG 15 2013

THIS EVENING-TONIGHT: A RATHER VIGOROUS SHORTWAVE AND MCV WILL
DROP SOUTH OUT OF NW NEB INTO KS LATE THIS AFTN. WITH A COUPLE OF
OUTFLOW BOUNDARIES DRIFTING ACROSS SW KS INTO CEN KS. A VERY
UNSTABLE AIRMASS LOOKS TO BE IN PLACE ALONG OR JUST TO THE SOUTH
OF THE TWO MENTIONED FEATURES... WITH BULK SHEAR (30-35 KTS)
RELATIVELY HIGH FOR THIS TIME YEAR FOR A SEVERE WEATHER EVENT LATE
THIS AFTN INTO THIS EVE. COULD SEE A RISK OF HIGH END SEVERE
WEATHER DEVELOP ACROSS CEN KS THIS AFTN... AS HP SUPERCELLS LOOK
POSSIBLE EARLY IN THEIR LIFE CYCLE GIVEN THE DIRECTIONAL
SHEAR...THINK THIS COULD LEAD TO SOME LARGE HAIL AS BIG AS
GOLFBALLS/TENNIS BALLS. AS THIS SHORTWAVE DRIVES SOUTH...THINK
PROPAGATION SUGGESTS THAT ANY CEN KS STORM CHANCE WILL CONGEAL
INTO SOME SORT OF SOUTHWARD MOVING MESOSCALE CONVECTIVE SYSTEM
(MCS) WITH DAMAGING WINDS THIS EVENING AS 850-700H MOISTURE
TRANSPORT INCREASES ACROSS SOUTH CEN KS...JUST TO THE WEST OF
KICT...WITH A VERY UNSTABLE AIRMASS IN PLACE ACROSS SOUTH CEN KS.
THIS WILL HELP FEED THIS EXPECTED COMPLEX OF STORMS AS IT DRIVES
SOUTH INTO WRN OK. NOT EXPECTING THIS COMPLEX TO BE A WIDESPREAD
HEAVY RAINFALL PRODUCER...AS PROGRESSIVE NATURE WILL KEEP RAINFALL
AMOUNTS DOWN. COULD SEE SOME LOCALIZED HEAVY RAINFALL AMOUNTS
ALONG THE LEADING EDGE OF THIS SYSTEM...BUT FLOODING POTENTIAL
LOOKS VERY LOCALIZED...SO NOT GOING WITH ANY KIND OF FLOOD WATCH
FOR TNGT.

NOT SURE HOW LONG THE SHOWERS/STORMS WILL LAST INTO THE OVERNIGHT
HOURS...AS THE MAIN SHORTWAVE PUSHES THE BETTER MOISTURE FURTHER
SOUTH...WITH PRECIP CHANCES DROPPING QUICKLY FROM NORTH TO SOUTH
AFTER 06Z/FRI...WITH POPS LINGERING OVER SOUTHERN KS UNTIL FRI AM.

FRI-SUN: LATEST GFS TRYS TO LINGER SOME VERY LIGHT QPF OVER THE
AREA INTO FRI AFTN...BUT THIS LOOKS OVERDONE. SO THINK MOST OF
PRECIP WILL BE SOUTH OF THE AREA...BY FRI MORNING. WILL LEAVE SOME
LOW POPS ACROSS SE KS FOR THE MORNING HOURS...OTHERWISE EXPECT
DRIER LESS HUMID AIR TO WORK INTO THE AREA FROM THE NORTHEAST ON
FRI AFTN/EVE...AS A SFC RIDGE OF HIGH PRESSURE BUILDS ACROSS THE
GREAT LAKES INTO THE PLAINS.

LOOKS LIKE A NICE WEEKEND TO DRY OUT FOR THE AREA...AS THE UPPER
RIDGE OVER THE ROCKIES BUILDS FURTHER EAST INTO THE PLAINS.  THIS
WILL LEAD TO A SLOW WARMING TREND TOWARDS THE END OF THE WEEKEND...
BUT STILL SOME 5 DEGREES BELOW NORMAL.

KETCHAM

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 307 PM CDT THU AUG 15 2013

MEDIUM RANGE MODELS BOTH SUGGEST THAT THE THE UPPER RIDGE WILL
REMAIN ACROSS THE PLAINS FOR A PROLONGED VISIT INTO THE WORK WEEK.
MAIN SFC RIDGE DRIFTS A LITTLE FURTHER SOUTHEAST INTO SE US...WHICH
WILL LIMIT THE LOW LEVEL MOISTURE RETURN BACK INTO THE PLAINS...
POSSIBLY KEEPING ANY SHOWER/STORM CHANCES OVER WRN/NW KS WHERE THE
WEAK SFC BOUNDARY WILL REMAIN LOCATED. COULD SEE A FEW STORMS COME
OFF THIS BOUNDARY AND VENTURE FURTHER EAST INTO CEN KS BUT CHANCES
SEEM VERY SMALL THROUGH THE MIDDLE OF THE WEEK. SO WILL KEEP THE
THINGS DRY THROUGH THU.

KETCHAM

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 609 PM CDT THU AUG 15 2013

A LARGE COMPLEX OF THUNDERSTORMS WAS IMPACTING PORTIONS OF CENTRAL
KANSAS THIS EVENING AND WILL CONTINUE TO PROPAGATE SOUTHWARD
THROUGH THE EVENING HOURS. THE STORMS MAY REMAIN JUST EAST OF KHUT
BUT CURRENT TRENDS BRING THE STORMS INTO KICT AROUND 130Z AND KCNU
SHORTLY AFTER 02Z. MVFR/TRANSIENT IFR WILL BE POSSIBLE AS THE
STORMS MOVE THROUGH WITH A RETURN TO VFR EXPECTED AROUND 04Z.
PATCHY FOG MAY DEVELOP WITH WET SOILS/LIGHT WINDS IN THE WAKE OF
THE STORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    63  81  62  83 /  60  10  10  10
HUTCHINSON      62  81  61  83 /  70  10  10  10
NEWTON          62  79  61  81 /  60  10  10  10
ELDORADO        61  80  60  82 /  60  10  10  10
WINFIELD-KWLD   63  80  62  83 /  60  20  10  10
RUSSELL         62  82  61  84 /  60  10  10   0
GREAT BEND      62  81  61  83 /  70  10  10   0
SALINA          62  82  62  84 /  60  10  10  10
MCPHERSON       62  81  61  83 /  60  10  10  10
COFFEYVILLE     61  81  59  84 /  40  20  10   0
CHANUTE         60  80  58  83 /  40  20  10   0
IOLA            59  79  58  82 /  30  20  10   0
PARSONS-KPPF    60  80  59  83 /  40  20  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 15, 6:15 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
615 PM CDT THU AUG 15 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-162115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
615 PM CDT THU AUG 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WITH GOLF BALL SIZE HAIL AND DAMAGING WINDS TO
AROUND 70 MPH WILL BE POSSIBLE...ESPECIALLY ALONG AND WEST OF THE
FLINT HILLS. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED WITH SOME
OF THE STORMS...WHICH MAY AGGRAVATE SOME MINOR LOW-LAND FLOODING
ACROSS THE AREA. CHANCES FOR THUNDERSTORMS WILL CONTINUE
OVERNIGHT...HOWEVER THE RISK FOR STRONG OR SEVERE STORMS WILL
DIMINISH AFTER MIDNIGHT.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE
ARKANSAS RIVER AT ARKANSAS CITY. PLEASE REFER TO THE LATEST
WARNINGS AND STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WHILE ISOLATED STORMS ARE POSSIBLE ON FRIDAY MORNING...STRONG OR
SEVERE STORMS ARE NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED ALONG AND WEST OF
KANSAS TURNPIKE LATE THIS AFTERNOON INTO THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, Aug 15, 8:32 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
832 PM CDT THU AUG 15 2013

KSZ092-093-098-160200-
CHAUTAUQUA-COWLEY-SUMNER-
832 PM CDT THU AUG 15 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHAUTAUQUA...COWLEY AND SUMNER COUNTIES...

AT 827 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CONWAY SPRINGS TO 5
MILES NORTHWEST OF GEUDA SPRINGS TO DEXTER...AND MOVING SOUTH AT 35
MPH.

WINDS OF 45 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3700 9780 3748 9777 3747 9750 3733 9714
      3731 9653 3730 9652 3730 9642 3701 9639
TIME...MOT...LOC 0132Z 021DEG 29KT 3734 9770 3713 9724
          3718 9666
Special weather statement, Aug 15, 8:35 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
835 PM CDT THU AUG 15 2013

KSZ067-082-160215-
KINGMAN-RENO-
835 PM CDT THU AUG 15 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KINGMAN AND RENO COUNTIES...

AT 832 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES NORTH OF KINGMAN...AND MOVING SOUTH AT
25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3758 9789 3749 9817 3779 9828 3784 9807
TIME...MOT...LOC 0136Z 341DEG 21KT 3771 9814
Local storm report, Aug 15, 8:41 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
841 PM CDT THU AUG 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLOOD            4 SW EL DORADO          37.78N 96.91W
08/15/2013                   BUTLER             KS   EMERGENCY MNGR

            WATER OVER A FEW ROADS SOUTHWEST OF EL DORADO DUE TO
            HEAVY RAINFALL.

&&

CDJ
Local storm report, Aug 15, 8:58 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
858 PM CDT THU AUG 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             1 NW KINGMAN            37.66N 98.13W
08/15/2013  E1.50 INCH       KINGMAN            KS   TRAINED SPOTTER

&&

CDJ
Special weather statement, Aug 15, 9:32 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
932 PM CDT THU AUG 15 2013

KSZ082-091-160330-
HARPER-KINGMAN-
932 PM CDT THU AUG 15 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARPER AND KINGMAN COUNTIES...

AT 929 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 9 MILES EAST OF ZENDA...OR 16 MILES SOUTH OF
KINGMAN...AND MOVING SOUTH AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS.
LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD
THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3706 9816 3740 9824 3750 9789 3719 9780
      3716 9781
TIME...MOT...LOC 0232Z 343DEG 27KT 3740 9812

CARUSO
Special weather statement, Aug 15, 10:06 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1006 PM CDT THU AUG 15 2013

KSZ091-160345-
HARPER-
1006 PM CDT THU AUG 15 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARPER COUNTY...

AT 1002 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR ANTHONY...AND MOVING SOUTH AT 35
MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3700 9782 3700 9831 3726 9832 3728 9800
TIME...MOT...LOC 0306Z 342DEG 29KT 3714 9810

CARUSO

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 7:12 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno48 min
Aug 15, 7:43 PM CDTAreal Flood WarningICTButler, Sedgwick4 hr
Aug 15, 7:44 PM CDTSpecial Weather StatementICTButler, Chautauqua, Cowley, Elk, Greenwood, Sedgwick61 min
Aug 15, 8:21 PM CDTSpecial Weather StatementICTSedgwick39 min
Aug 15, 8:26 PM CDTAreal Flood WarningICTMcPherson18 hr
Aug 15, 8:29 PM CDTRiver Flood WarningICTHarvey, Reno12 hr
Aug 15, 8:32 PM CDTSpecial Weather StatementICTCowley, Sumner28 min
Aug 15, 8:35 PM CDTSpecial Weather StatementICTKingman40 min
Aug 15, 8:42 PM CDTSevere Thunderstorm WarningICTKingman63 min
Aug 15, 9:32 PM CDTSpecial Weather StatementICTHarper58 min
Aug 15, 10:06 PM CDTSpecial Weather StatementICTHarper39 min

Nearby

River Flood Warnings in Kansas, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.